# SDR 96FDEA00486

- Difficulty date: March 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N187FE
- Make and model: Boeing 727-22
- Aircraft serial: 19079
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Gouged
- Location: Ws 772
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SNRM (0109), FIXED LEADING EDGE LEFT WING HAS GOUGES JUST O/B OF NR 1 SLAT ON VERTICAL RIB.  REMOVED AND REPLACED VERTICAL RIB.
